This is not that uncommon, about 4% from what I'm told. It is product related. It requires hyaluronidase, but at higher doses than other HA products. It is starting to be sold in the US now and I expect this to become more of a problem on Realself in the future.
This is not a normal reaction. There maybe several reasons for this, including biofilm infection, granulomatous inflammation (either due to the filler or the start of granulomatous chelitis), plus other medical conditions.
The very first step is to obtain a diagnosis before treatment.
All the best
Dr Davin S. Lim
Laser and aesthetic dermatologist
The majority of swelling if not all should have subsided at this point.
The majority of swelling if not all should have subsided at this point. Schedule an appointment with your injector to discuss your options. If you are unhappy, having the product dissolved may be your best option. It is common for lips to have a slight increase / decrease in water retention.
Please see your injector for a physical examination of your lips. Hyaluronidase may help, but this could be caused by something else.
While Volbella is not currently an FDA approved filler in the U.S., it is still a hyaluronic acid filler which can be dissolved. Since the nodules are new and have not been there all along, it would be best to see your injector for an in-person evaluation to determine what has caused the nodules - the filler itself, some type of reaction or infection?, or something else.
"This answer has been solicited without seeing this patient and
cannot be held as true medical advice, but only opinion. Seek in-person
treatment with a trained medical professional for appropriate care."
Thank you for your question. Since it has been 3 months already, I would suggest seeing your provider for further evaluation. Good Luck.